# SDR SWIA202303171016

- Difficulty date: October 16, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA59692-670-53-21-582  N751EV MXCODEID52126-DTI - PAX DOOR HINGE FUSELAGE SIDE HAS NEW GOUGE ON AFT LUG LANDING.  REMOVED GOUGE FROM PAX DOOR HINGE (FUSE SIDE) AFT LUG LANDING, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS REF REO 670-53-21-582 REV -F DATED 2017-08-02 TYPE 4.   DETAILED VISUAL INSPECT ALL LUGS PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE., PART NUMBER:   - , SERIAL NUMBER: 10163, POSITION:      (C-CHECK RO 3/14/2025)    PERFORMED DETAILED VISUAL INSPECT ALL LUGS PAX DOOR HINGE FUSELAGE SIDE PER NDTM PART 1, CHAP. 51-20-009, FOUND WEAR MARK ON VERY AFT LANDING. COMPLIED WITH REPAIR TO VERY AFT LANDING OF PAX DOOR HINGE FUSELAGE SIDE REF REO 670-53-21-582 REV -G 2024-02-18 TYPE IV. COMPLIED WITH TASK CARD 51-900-1002-SKY. REINSPECT REQUIRED AT 5700 FLIGHT CYCLES
